# SDR QXEA2014121001022

- Difficulty date: December 8, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- Engine: Pwc PW150A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Channel
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE EXHAUST CHANNEL CRACKED.  REMOVED AND REPLACED THE CHANNEL IAW SRM 51-42-05, SRM 51-42-05, SRM 51-40-15 AND DWG 85414389, REV B.
